Alert archive / North Carolina / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 295, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Sep 28, 2016, 11:27 PM EDT for 4 counties in North Carolina. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 28, 2016, 11:27 PM EDT (03:27 UTC)
- Expired
- Sep 29, 2016, 12:15 AM EDT
- In force
- 48 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Chatham County, NC, Harnett County, NC, Lee County, NC, Moore County, NC
The radar
The Raleigh/Durham radar (KRAX), 77 km from the middle of the area, began a volume at 03:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 3.5 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1262 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 849 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 252 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 7.6
The text
As transmitted.
244
WUUS52 KRAH 290327
SVRRAH
NCC037-085-105-125-290415-
/O.NEW.KRAH.SV.W.0295.160929T0327Z-160929T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
1127 PM EDT WED SEP 28 2016
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN HARNETT COUNTY IN CENTRAL NORTH CAROLINA...
NORTHEASTERN MOORE COUNTY IN CENTRAL NORTH CAROLINA...
SOUTHEASTERN CHATHAM COUNTY IN CENTRAL NORTH CAROLINA...
LEE COUNTY IN CENTRAL NORTH CAROLINA...
* UNTIL 1215 AM EDT
* AT 1127 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES EAST OF
CARTHAGE...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SANFORD...WHISPERING PINES...BROADWAY...VASS...CAMERON...
SEMINOLE...PINEVIEW...CUMNOCK...TRAMWAY AND GUM SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3520 7920 3520 7922 3521 7923 3521 7924
3520 7927 3520 7937 3534 7940 3567 7919
3553 7876 3521 7909 3518 7914
TIME...MOT...LOC 0327Z 207DEG 22KT 3531 7925
HAIL...1.00IN
WIND...60MPH
$$
VINCENT2 follow-up statements
309
WWUS52 KRAH 290402
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1202 AM EDT THU SEP 29 2016
NCC125-290410-
/O.CAN.KRAH.SV.W.0295.000000T0000Z-160929T0415Z/
MOORE NC-
1202 AM EDT THU SEP 29 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MOORE COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE, THE WARNING HAS BEEN CANCELLED.
LAT...LON 3527 7920 3528 7921 3531 7919 3535 7927
3541 7930 3548 7929 3567 7919 3553 7876
3530 7902 3527 7908 3526 7912 3526 7916
TIME...MOT...LOC 0400Z 226DEG 19KT 3536 7911
$$
NCC037-085-105-290415-
/O.CON.KRAH.SV.W.0295.000000T0000Z-160929T0415Z/
HARNETT NC-CHATHAM NC-LEE NC-
1202 AM EDT THU SEP 29 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM EDT
FOR WESTERN HARNETT...SOUTHEASTERN CHATHAM AND LEE COUNTIES...
AT 1200 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHEAST
OF SANFORD...MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SANFORD...BROADWAY...GUM SPRINGS...SEMINOLE...LEMON SPRINGS...
PINEVIEW...DUNCAN...CUMNOCK...MONCURE AND TRAMWAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRAIGHT LINE WINDS CAN BLOW DOWN TREES...POWER LINES...AND DAMAGE
MOBILE HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE
UNTIL THE STORM HAS PASSED. STAY AWAY FROM WINDOWS AS FLYING DEBRIS
GENERATED BY DAMAGING WINDS CAN BE DEADLY.
&&
LAT...LON 3527 7920 3528 7921 3531 7919 3535 7927
3541 7930 3548 7929 3567 7919 3553 7876
3530 7902 3527 7908 3526 7912 3526 7916
TIME...MOT...LOC 0400Z 226DEG 19KT 3536 7911
HAIL...<.75IN
WIND...60MPH
$$
VINCENT873
WWUS52 KRAH 290414
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1214 AM EDT THU SEP 29 2016
NCC037-085-105-290422-
/O.EXP.KRAH.SV.W.0295.000000T0000Z-160929T0415Z/
HARNETT NC-CHATHAM NC-LEE NC-
1214 AM EDT THU SEP 29 2016
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN HARNETT...SOUTHEASTERN
CHATHAM AND LEE COUNTIES WILL EXPIRE AT 1215 AM EDT...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED, AND
SEVERE WEATHER IS NO LONGER EXPECTED. THEREFORE, THE WARNING WILL BE
ALLOWED TO EXPIRE AT 1215 AM EDT.
LAT...LON 3527 7920 3528 7921 3531 7919 3535 7927
3541 7930 3548 7929 3567 7919 3553 7876
3530 7902 3527 7908 3526 7912 3526 7916
TIME...MOT...LOC 0409Z 207DEG 22KT 3536 7911
$$
VINCENTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 28, 9:35 PM EDT, 1 hour 52 minutes earlier.
Area forecast discussion, Sep 28, 9:35 PM EDT, 1 hour 52 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 935 PM EDT WED SEP 28 2016 .SYNOPSIS... A strong upper level low over the Great Lakes will drift southward through the Ohio valley tonight, stall over eastern Tennessee and Kentucky Thursday and Friday, then move back north through the Ohio valley and lower Great Lakes this weekend. && .NEAR TERM /THROUGH TONIGHT/... As of 935 PM Wednesday... Severe thunderstorm watch will expire at 1000 PM... Localized flash flooding continues a threat. We will allow the Severe Thunderstorm Watch to expire at 1000 PM. Parameters indicate stabilizing of the boundary layer while large scale lift arrives from the west. Additional severe threat should be localized and not widespread. However, the threat of additional flash flooding is increasing as training of storms continues in favored areas. Two areas of strong to severe thunderstorms continue through our region. One line was located SW to NE through the southern Piedmont into the Sandhills. The other was located from near Charlotte NE through the Triad region. Both of these lines have been problematic with flash flooding around or north of Fayetteville into Harnett County, and over Greensboro. Large hail has been the main severe weather hazard with both lines. It appears that the low level jet will increase with strong surface moisture convergence into central NC overnight. The two distinct lines of storms may merge into one line toward late evening or just after midnight. This would place the main severe and flash flood threats from the Triad to the Triangle overnight. Some areas have already had 1 to 3 inches of rain with locally 4 inches in Harnett and NW Cumberland Counties. The Triad is currently in line for additional very heavy rain with additional flash flooding appearing likely, especially east of Winston-Salem, with Greensboro to Burlington targeted at the moment. && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... As of 120 PM Wednesday... Additional showers and storms with training moderate to heavy rain remains likely over Central NC Thu, with a gradual shift to the ENE on Fri. The powerful mid level low will continue to sit and spin over KY on Thu before drifting/wobbling slightly northward to IN on Fri, with lobes of DPVA sweeping through western and central NC, along/atop the very slow-moving north-south oriented cold/occluded surface frontal zone. PW values remain elevated (over 1.5") over all but the far west Thu, shifting to east of I-95 Fri, beneath nearly continuous bands of pronounced upper divergence. The WRF-ARW/NMM both start the day Thu with a band of convection bisecting the forecast area, drifting slowly eastward through the far eastern Piedmont and Coastal Plain through Fri, filling in with better coverage with time, with a cell motion that presents a threat for training and resultant localized flooding. Will retain, with minor tweaks, the overall pattern of the earlier forecast, with lower chance pops west and high pops in the central/eastern CWA Thu, trending lower WSW to ENE through Fri but remaining high in the far eastern/NE forecast area Fri, tapering off further Fri night. Temps both days will be held down by clouds/precip in the east and by lowering post-front thicknesses in the western CWA. Highs in the upper 70s to lower 80s Thu and in the mid 70s to lower 80s Fri, still slightly above seasonal normals. Lows 60-68 Thu night and 54- 65 Fri night. -GIH && .LONG TERM /Saturday through Wednesday/... As of 320 PM Wednesday... A few showers are likely to linger Sat into Sun in the eastern CWA, along and east of the frontal zone, but otherwise this period appears mostly dry. The large mid-upper low centered over IN early Sat will drift across lower MI and slowly fill through Sun before being drawn across the St. Lawrence Valley and Northeast states by a shortwave trough rotating around a northern Atlantic polar vortex. This, in conjunction with a large longwave trough shifting onto the West Coast and over the western CONUS, will gradually build ridging over the eastern CONUS heading into early next week. The surface front over the East will continue to ease eastward and wash out with a weakening low level wind field fostering frontolysis. A few mainly afternoon showers are possible along this diffuse frontal zone over the far eastern counties of NC early next week, but the PW will be quite low elsewhere with a lack of instability, and will keep the forecast mostly dry. Temps should hold a bit above normal through the period, following thickness trends, with highs mostly in the upper 70s and lower 80s, and lows in the upper 50s to mid 60s. Uncertainty grows during the middle of next week, with a lot of questions regarding the fate of what is now Tropical Storm Matthew, located north of Venezuela this afternoon. However, at this time, it appears that it will still be far from NC through Wed. Check with the National Hurricane Center for the latest on Matthew. -GIH && .AVIATION /00Z WEDNESDAY THROUGH MONDAY/... As of 830 PM Wednesday... Bands of showers and storms will continue to develop and edge EWD for the next several hours, before decreasing in coverage and intensity late tonight and early Thu. Sub-VFR conditions; hail mostly less than an inch in diameter; and gusty winds up to 30-35 kts will accompany the storms. In addition, a blanket of low (LIFR) stratus is expected to redevelop mainly over the Piedmont (INT/GSO/RDU) late tonight, before lifting and scattering to VFR with diurnal heating between 13-16Z Thu. That heating, in conjunction with lift supplied by a slow-moving wave of low pressure and associated frontal zone, will also cause showers and storms to increase in coverage and intensity once again by midday-early afternoon Thu. Outlook: Drier air is finally expected to filter into the region on Friday, leading to improved aviation conditions through the weekend. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Badgett NEAR TERM...Badgett SHORT TERM...Hartfield LONG TERM...Hartfield AVIATION...MWS/BS
Hazardous weather outlook, Sep 28, 9:58 PM EDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 958 PM EDT WED SEP 28 2016 NCZ007>011-021>028-038>043-073>078-083>086-088-089-300200- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 958 PM EDT WED SEP 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS WILL CONTINUE OVERNIGHT ACROSS CENTRAL NORTH CAROLINA. 1 TO 3 INCHES OF RAIN IS EXPECTED IN AREAS WHERE TRAINING OF THE HEAVIEST RAIN OCCURS. FLASH FLOODING IS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT FLOODING TO THE NATIONAL WEATHER SERVICE. PWB
In the hours before
Special weather statement, Sep 28, 9:30 PM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
930 PM EDT WED SEP 28 2016
NCZ086-088-290230-
CUMBERLAND NC-HOKE NC-
930 PM EDT WED SEP 28 2016
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF SOUTHWESTERN
CUMBERLAND AND EAST CENTRAL HOKE COUNTIES UNTIL 1030 PM EDT...
AT 929 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER REX...OR 9 MILES NORTHEAST OF RED SPRINGS...MOVING NORTHEAST AT
15 MPH.
HEAVY RAIN AND MINOR FLOODING WILL ALSO BE POSSIBLE WITH THIS STORM.
WIND GUSTS UP TO 45 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FAYETTEVILLE...FORT BRAGG...HOPE MILLS...EASTOVER...ROCKFISH...
VANDER AND BONNIE DOONE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAIN CAN BE EXPECTED DUE TO THE SLOW MOVEMENT OF THIS
STORM. PROLONGED HEAVY RAIN WILL RESULT IN PONDING OF WATER ON
ROADWAYS...STANDING WATER IN LOW LYING AREAS...AND MINOR FLOODING OF
CREEKS AND STREAMS. DRIVERS ARE URGED TO SLOW DOWN AND USE EXTRA
CAUTION TO AVOID HYDROPLANING.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
CENTRAL NORTH CAROLINA.
LAT...LON 3489 7893 3492 7896 3495 7903 3495 7904
3492 7907 3496 7913 3515 7900 3514 7881
3500 7871 3487 7892
TIME...MOT...LOC 0129Z 219DEG 14KT 3490 7906
26Local storm report, Sep 28, 9:37 PM EDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
937 PM EDT WED SEP 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM FLOOD 3 SSW ROCKFISH 34.95N 79.09W
09/28/2016 HOKE NC 911 CALL CENTER
FLOODING REPORTED NEAR HOMES ON MCCLEAN LOOP
RD AND ARABIA RD.
&&
SECLocal storm report, Sep 28, 10:00 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1000 PM EDT WED SEP 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM FLOOD 1 NNE BURLINGTON 36.10N 79.44W
09/28/2016 ALAMANCE NC EMERGENCY MNGR
EMERGENCY MANAGEMENT AND POLICE DEPARTMENT
REPORTED CONTINUED HIGH WATER WITH SOME ROAD
CLOSURES IN BURLINGTON.
&&
SECLocal storm report, Sep 28, 10:23 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1023 PM EDT WED SEP 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM FLOOD 2 SE FAYETTEVILLE 35.06N 78.88W
09/28/2016 CUMBERLAND NC 911 CALL CENTER
MULTIPLE REPORTS OF FLOODING AROUND
FAYETTEVILLE, INCLUDING AT CROSS CREEK MALL,
BARTONS LANDING, AND CLIFFDALE. MCCORMICK
BRIDGE IMPASSABLE.
&&
SECLocal storm report, Sep 28, 10:24 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1024 PM EDT WED SEP 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM FLOOD 3 NE GODWIN 35.24N 78.63W
09/28/2016 CUMBERLAND NC 911 CALL CENTER
FLOODING REPORTED ON I-95 NEAR THE HARNETT
CO LINE. .
&&
SECLocal storm report, Sep 28, 10:56 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1056 PM EDT WED SEP 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM FLOOD 1 E PLEASANT GROVE 36.19N 79.31W
09/28/2016 ALAMANCE NC BROADCAST MEDIA
VIEWER REPORTED 14 FOOT HOLE ON TANGLE RIDGE
TRAIL CAUSED BY FLOODING.
&&
NWS RALEIGH NC
IRIS SYSTEMThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 28, 8:02 PM EDT | Special Weather Statement | RAH | Cumberland | 58 min |
| Sep 28, 8:10 PM EDT | Special Weather Statement | RAH | Montgomery, Stanly | 65 min |
| Sep 28, 8:15 PM EDT | Flash Flood Warning | RAH | Alamance, Orange | 3 hr |
| Sep 28, 8:16 PM EDT | Special Weather Statement | RAH | Alamance, Randolph | 59 min |
| Sep 28, 8:28 PM EDT | Flash Flood Warning | RAH | Guilford | 3 hr |
| Sep 28, 9:11 PM EDT | Areal Flood Advisory | RAH | Montgomery, Stanly | 3 hr |
| Sep 28, 9:30 PM EDT | Special Weather Statement | RAH | Cumberland | 60 min |
| Sep 28, 10:24 PM EDT | Flash Flood Warning | RAH | Chatham, Montgomery, Moore, Randolph | 3 hr |
| Sep 28, 11:29 PM EDT | Special Weather Statement | RAH | Durham, Granville, Wake | 46 min |
| Sep 29, 12:56 AM EDT | Areal Flood Advisory | RAH | Anson, Harnett, Hoke, Lee, Moore, Richmond and 1 more | 3 hr |
| Sep 29, 1:01 AM EDT | River Flood Warning | RAH | Cumberland | 4 days |
| Sep 29, 1:47 AM EDT | Flash Flood Warning | RAH | Anson, Harnett, Hoke, Lee, Moore, Richmond and 1 more | 3 hr |
| Sep 29, 4:10 AM EDT | Areal Flood Advisory | RAH | Cumberland, Hoke, Sampson, Scotland | 3 hr |
| Sep 29, 4:45 AM EDT | Flash Flood Warning | RAH | Harnett, Hoke, Moore, Richmond, Scotland | 4 hr |
| Sep 29, 5:00 AM EDT | Flash Flood Warning | RAH | Cumberland, Harnett, Hoke | 5 hr |
| Sep 29, 7:33 AM EDT | Areal Flood Advisory | RAH | Sampson | 3 hr |
| Sep 29, 8:26 AM EDT | River Flood Warning | RAH | Chatham | 21 hr |
| Sep 29, 8:32 AM EDT | Areal Flood Advisory | RAH | Edgecombe, Halifax, Nash, Wayne, Wilson | 3 hr |
| Sep 29, 8:38 AM EDT | Areal Flood Warning | RAH | Harnett, Hoke, Moore, Richmond, Scotland | 6 hr |
| Sep 29, 9:20 AM EDT | Flash Flood Warning | RAH | Wayne | 3 hr |
| Sep 29, 10:01 AM EDT | Flash Flood Watch | RAH | Cumberland, Edgecombe, Harnett, Hoke, Johnston, Lee and 6 more | 12 hr |
| Sep 29, 10:17 AM EDT | Areal Flood Warning | RAH | Cumberland, Harnett, Hoke, Sampson | 6 hr |
| Sep 29, 10:40 AM EDT | Flash Flood Warning | RAH | Cumberland, Harnett | 30 hr |
| Sep 29, 11:59 AM EDT | Flash Flood Warning | RAH | Cumberland, Hoke | 30 hr |
| Sep 29, 12:14 PM EDT | Areal Flood Advisory | RAH | Wayne | 3 hr |
| Sep 29, 1:21 PM EDT | Flash Flood Warning | RAH | Cumberland, Sampson | 6 hr |
| Sep 29, 4:14 PM EDT | Areal Flood Warning | RAH | Cumberland, Harnett, Hoke, Sampson | 6 hr |
| Sep 29, 6:48 PM EDT | Special Weather Statement | RAH | Anson | 57 min |
| Sep 29, 7:18 PM EDT | Flash Flood Warning | RAH | Cumberland, Sampson | 24 hr |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.